# SDR 866060702

- Difficulty date: June 6, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N866TA
- Make and model: Cvac 640340D
- Aircraft serial: 283
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 14180
- Condition: Leaking
- Location: Nlg
- Part time: 12,318 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WOULD NOT EXTEND AND LOCK IN THE DOWN POSITION.  NOSE GEAR OPERATED NORMALLY AFTER SEVERAL CYCLES.  JACKED AIRCRAFT AND INSPECTED NOSE LANDING GEAR DURING SEVERAL CYCLES.  FOUND NO MECHANICAL BINDING OR OBSTRUCTIONS.  NOTED SMALL HYDRAULIC SEEP ON NOSE GEAR ACTUATING CYLINDER, REPLACED NOSE GEAR ACTUATOR AND AGAIN INSPECTED NOSE GEAR DURING SEVERAL CYCLES.  NO DEFECTS WERE NOTED.  AS A PRECAUTIONARY MEASURE,  THE LANDING GEAR SELECTOR VALVE IS TO BE CHANGED.  A LANDING GEAR SELECTOR VALVE IS ON ORDER AT THIS TIME.  AFTER REPLACING THE LANDING GEAR SELECTOR VALVE AND RECHECKING NOSE GEAR UPLOCK RIGGING, THE AIRCRAFT WAS GIVEN SEVERAL GEAR RETRACTION WITH SYSTEMS OPERATING NORMALLY.
